# SDR AALA20130524010

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 71,498 hours, 37,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1485 CANT FRAME CRACKED BELOW STAIR RETENTION ACTUATOR.  INSTALLED DOUBLER IAW AARD 53-10-00-33.
